MAUDE Adverse Event Report: DENTIUM USA SUPERLINE; DZE

DENTIUM USA SUPERLINE; DZE
Model Number FX3614SWC
Medical Device Problem Codes Break (1069); Loss of Osseointegration (2408); Osseointegration Problem (3003)
Health Effect - Clinical Codes Discomfort (2330); Inadequate Osseointegration (2646)
Date of Event 04/26/2016
Type of Reportable Event Serious Injury
Event or Problem Description
The dental implant fx3614swc was removed on (b)(6)2017 due to loss of osseointegration 1 year and 2 months after implantation.Upon removal the implant fractured in the patient's mouth observed at the 9th fixture level thread.The patient has no significant medical history and has bee recovered without complications.

Brand Name
SUPERLINE
Common Device Name
DZE
Manufacturer (Section D)
DENTIUM USA
6761 katella ave
cypress CA 90630
MDR Report Key6795820
Report Number3005503242-2017-00030
Device Sequence Number162568
Product Code DZE
UDI-Device IdentifierD755FX3614SWC0
UDI-PublicD755FX3614SWC0
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K041368
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 06/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date03/31/2020
Device Model NumberFX3614SWC
Device Catalogue NumberFX3614SWC
Device Lot NumberC09VA371S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2017
Initial Report FDA Received Date08/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR